Jump to content





Accutane And The Perypheral Neuropathy

Posted by ramira, 24 May 2012 · 695 views

peripheral neuropathy accutane isotretinoin ulnar nerve
Hello! I'm back. It's rainy and cool here in NYC, so much for May. Well, I found out that the nerve inflammation that I had at my limbs was due to Accutane. An oncologist told me that it being a chemotheraphy drug, developing neuropathy is common and should be reversible especially for me, since I haven't followed through the entire course.
Good news is, I do not get those electric shocks anymore. I get funny feelings on my face, such as my sinus area and cheeks, but do not believe it is accutane related. I gotta be rational.
I'm so happy my depression/irritability resolved! It took a lot of work from my part as well. I think having my optimism back andmental strenght will help resolve whatever "weird" side effect I have left.
No more joint pain! Bones do not hurt anymore!
Currently studying for finals! Can't wait to get out of the rainy muggyness of NYC and fly to LA. I also made myself member of the local community swimming pool, as i love to swim.
The pain on my cheecks and upper nose is not too bad, it is a numb pain. It goes away when i do not think about it, or at least doesn't hurt as much. That's why i want to be positive and busy.
What about the redness? I think...again...think....the red cheeks are gone. The erythema persists on my abdomen and upper chest as well as back, and occasionally on my arms.
I'm so sad I have hurt myself so bad. I really didn't mean to. I have always treated myself as my own best friend, so this whole accident has left me perplexed. All I wanted was to be cyst free.
I cannot press charges agains the doctor who prescribed it to me because she had me sign a lot of paperwork, saying that i was aware of all the possible side effects of isotretinoin. I cannot sue the manufacturer because the condition that i have is not detrimental or life threatening. Most lawyers deal with the conditions related to Hodgkin's disease, pancreatic conditions, and IBS.
So it is time to move on and believe the facial neuropathy will subside. June 20 will count as the third month since being off isotretinoin.




Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors